MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG II; EPILONG II TUOHY_EPIDURAL ANESTHESIA KIT

PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG II; EPILONG II TUOHY_EPIDURAL ANESTHESIA KIT
Model Number 033115201-51
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Irn# (b)(4) incident occurred in italy: text from the first complaint with insufficient description: accidental dural puncture with a device that has shown, after use, a welding defect, this defect has been observed in other devices with the same lot.Of the patient we know has had a worsening of health status and prolonged illness after hospital discharge.Pajunk was asked to describe the incident and the product defect in more detail / result: on (b)(6) 2024, pajunk gmbh receives the information via movi that, the subject of the official report was less serious than expected and the actual needle defect was also badly described.Problem is that there is a leakage in the plastic hub of the tuohy ii".Note: rejected sample will be delivered on 2024-12-03.
 
Additional Manufacturer Narrative
Complaint took place in italy.All codes must be filled in for the initial report, although the initial report did not previously require the b, c and d codes.Otherwise the packing of the parcels will not work.In the subsequent fu1 with the determined test results, these can change again! the failure mode was only sent to us on 2024-12-03 and is currently still being checked - error analysis.The current processing status does not yet contain the complete analysis and test results, which will only be transmitted with the subsequent fu1.
 
Additional Manufacturer Narrative
Complaint took place in italy.Placeholders were inserted under point h6, codes b, c and d, which were not verified, as the initial report could only be packaged in this form if they were filled in.In this final report, these placeholders from the first report were changed after the root cause analysis.This concerns codes b, c and d.Based on risk assessment and clinical assessment this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4) incident occurred in italy: text from the first complaint with insufficient description: accidental dural puncture with a device that has shown, after use, a welding defect, this defect has been observed in other devices with the same lot.Of the patient we know has had a worsening of health status and prolonged illness after hospital discharge.Pajunk was asked to describe the incident and the product defect in more detail / result: on (b)(6) 2024, pajunk gmbh receives the information via movi that, the subject of the official report was less serious than expected and the actual needle defect was also badly described.Problem is that there is a leakage in the plastic hub of the tuohy ii".Note: rejected sample will be delivered on (b)(6) 2024.

Brand Name
EPILONG II
Common Device Name
EPILONG II TUOHY_EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key20892442
Report Number9611612-2024-00033
Device Sequence Number21093147
Product Code OGE
UDI-Device Identifier04048223119501
UDI-Public04048223119501
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number033115201-51
Device Catalogue Number033115201-51
Device Lot Number1548
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexUnknown